Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 828461, 21 pages
http://dx.doi.org/10.1155/2015/828461
Research Article

Mathematical Model of MDR-TB and XDR-TB with Isolation and Lost to Follow-Up

Department of Mathematics and Statistics, Austin Peay State University, Clarksville, TN 37044, USA

Received 24 February 2015; Accepted 31 May 2015

Academic Editor: Juan-Carlos Cortés

Copyright © 2015 F. B. Agusto et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. B. Agusto, J. Cook, P. D. Shelton, and M. G. Wickers, “Mathematical Model of MDR-TB and XDR-TB with Isolation and Lost to Follow-Up,” Abstract and Applied Analysis, vol. 2015, Article ID 828461, 21 pages, 2015. https://doi.org/10.1155/2015/828461.